# SDR 2010FA0000504

- Difficulty date: May 6, 2010
- Submitted: May 21, 2010
- Operation: General aviation
- Aircraft: N510KZ
- Make and model: Cessna 510
- Aircraft serial: 5100251
- Engine: Pwc PW615FA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Intermittent
- Location: Uplock Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

( CNQR ) DURING APPROACH THE ACFT WENT TO EXTEND THE LANDING GEAR AND RECEIVED A LANDING GEAR UNLOCK LIGHT.  CYCLED THE GEAR SEVERAL TIMES WITH NO CHANGE OF STATUS. DECLARED AN EMERGENCY AND BLEW THE GEAR DOWN USING THE EMERGENCY EXTENSION SYSTEM.  ACFT LANDED SAFELY.  TROUBLESHOT TO THE UPLOCK SWITCH BEING STUCK IN THE CLOSED POSITION, REPLACED SWITCH, SYSTEM OPS CHECKS GOOD IAW THE MM.
